# SDR ASAA2015092413211

- Difficulty date: September 24, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 34,912 hours, 10,442 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Hmu
- Part number: 442369
- Part serial: BECW0246
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 46,769 hours, 18,660 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAK NR 1 ENGINE ON START FOR REV FLIGHT.  ACFT GROUNDED. INIT GV, FOUND LEAK COMING FROM FUEL/OIL HEAT EXCHANGER MOUNT PAD ON TOP OF FUEL PUMP HMU UNIT. INSTALLED NR 1 ENGINE FUEL PUMP PACKAGE IAW MM 73-11-01-400-801-F00, OPS CHECK AND LEAK GOOD.  COMPLETED NR 1 ENGINE HMU REMOVAL AND REPLACEMENT IAW T/C'S N8473000, N8473001.
